# SDR A6WA201644013

- Difficulty date: June 16, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 29,697 hours, 28,674 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS: SERVICE DOOR UNABLE TO BE OPENED FROM OUTSIDE, DOOR OPENS NORMALLY FROM INSIDE ACFT.  OUTSIDE HANDLE WILL NOT POP OUT.
